started on the left side now moved all across my whole upper lip,,, is this a side effect of taking lisinopril?
I am on lisinopril and have never had any reaction. The symptoms you are describing may be related to an allergic reaction that may become worse and could actually render you unable to breathe. If your symptoms get worse, go to the nearest emergency room for treatment. If symptoms remain the same through the night, please call your doc and explain what is going on. He will probably prescribe a different medication.
Be careful and take good care,
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Jul 2010 • 1 answer
Posted 26 May 2014 • 2 answers
Juvederm - A little over a week ago I had injections in my lip and the top of upper lip for fullness
Posted 11 Nov 2016 • 0 answers
Posted 25 Dec 2017 • 1 answer
Posted 31 Jan 2018 • 1 answer